The number of edges in critical graphs.
Journal für die reine und angewandte Mathematik, 0268_0269 (1974), pp. 150-164
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__0268_0269_151457,
author = {G.A. Dirac},
title = {The number of edges in critical graphs.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {150--164},
year = {1974},
volume = {0268_0269},
zbl = {0298.05119},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151457/}
}
G.A. Dirac. The number of edges in critical graphs.. Journal für die reine und angewandte Mathematik, 0268_0269 (1974), pp. 150-164. http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151457/